User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
H. Boche, U.J. Mönich 
Title:
Distributional Behavior of Convolution Sum System Representations 
Journal title:
IEEE Transactions on Signal Processing 
Year:
2018 
Journal volume:
66 
Year / month:
2018-10 
Month:
Oct 
Journal issue:
19 
Pages contribution:
5056-5065 
Language:
en 
Fulltext / DOI:
Publisher:
IEEE 
Publisher address:
Piscataway, NJ 
Print-ISSN:
ISSN 1053-587X 
TUM Institution:
Lehrstuhl für Theoretische Informationstechnik 
Ingested:
18.10.2018